# SDR PCSA2010110501

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 78,525 hours, 43,742 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 STRUT OVERHEAT LIGHT ILLUMINATED DURING CRUISE WITH ENGINE ANTI-ICE ON.  WHEN THE ANTI-ICE WAS TURNED OFF THE LIGHT WENT OUT.
